# SDR ERAA094450

- Difficulty date: December 14, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,625 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 383
- Condition: Debonded
- Location: Tail Rotor
- Part time: 127 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING DEBONDING CAUSING BINDING.  OB BUSHING ON INNER SLEEVE HAD SLIPPED.   GRIP BUSHINGS WORN. ACTION TAKEN:  C/W PRE INSPECTION AND FOUND INNER SLEEVE BUSHING NOT SEATED.  DISASSEMBLED AS FAR AS NECESSARY FOR REPAIR, CLEANED AND VISUALLY INSPECTED PARTS.  REASSEMBLED TAIL ROTOR WITH NEW SEALS 2 EA SERVICEABLE BLADES AND STATIC BALANCED.  REPAIRED IAW REM 301AND BO105 MM CHAPTER 34 AND 107.
